# SDR SWIA200312557

- Difficulty date: September 30, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 12,106 hours, 18,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CLIP CRACKED AT FRAME 9, BELOW RIGHT DV WINDOW.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED RIGHT FRAME 9 IAW SB 120-53-0073.
